# SDR ASAA0280205

- Difficulty date: June 13, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: NAS1739E63
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON FORWARD CARGO BAY DOOR JAMB PAN VERTICAL LEG.  REMOVED CORROSION BEYOND SRM 53-01 FIG 1 LIMITS, AND SPLICED IN NDW SECTION PER SRM 53-05 FIG 44.  (M)
